# SDR 2004UALA00244

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 13,077 hours, 5,095 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A LOST GENERATOR.  NR 2 GENERATOR BUSS LOSS.  NUMBER 2 GENERATOR  FAULT LIGHT ILLUMINATED SUPPLEMENTAL DATA UPDATE PIN AND SOCKET ON PYLON FIREWALL CONNECTOR 400VC CORRODED AND BURNED. REPLACED HARNESS ASSEMBLIES.
